# SDR IPXA2015080792097

- Difficulty date: July 31, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 105,680 hours, 18,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, EMP FUSELAGE SKIN AT BS 2360, S15L FWD OF LT HORIZONTAL STABILIZER L/E FOUND CRACKED.  EMP FUSELAGE SKIN AT BS 2360 TO 2380, STR S15L AREA REPAIRED IAW HX RI NO RI-53-61-11023, REV A AND EO B747-530-58327-A.  CLASSIFIED AS A MAJOR REPAIR.
